# SDR RRXA991023

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CRACK, CENTER FUSELAGE, SHIELD BULKHEAD, C-PIT FWD BULKHEAD, BENT, CRACKED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PARTITION AND ATTACH ANGLE IAW FAA APPROVED TENNESSEE TECH DER ENGINEERING SKETCH NR EO- 99-017.  PAINTED IAW DAC DWG NR 51-20-0.
